The problem of the foundations of statistical physics and the quantum theory of decay
Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1273-1276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_6_a17,
author = {L. A. Khalfin},
title = {The problem of the foundations of statistical physics and the quantum theory of decay},
journal = {Doklady Akademii Nauk},
pages = {1273--1276},
year = {1965},
volume = {162},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a17/}
}
L. A. Khalfin. The problem of the foundations of statistical physics and the quantum theory of decay. Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1273-1276. http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a17/